Content | Panadol ActiFast is absorbed twice as fast as standard paracetamol tablets to relieve pain even faster. | Fast soothing relief from heartburn.
Helps to prevent the stomach contents including acid from flowing back up into the esophagus (food pipe), relieving heartburn symptoms | Each tablet contain :
1. Calcium Carbonate
2. Vitamin D - to help increase calcium absorption.
3. Magnesium - Important for maintaining strong bones.
4. Zinc, Copper, Manganese - Essential for skeletal development
* No added sugar, salt-free, lactose-free and preservative-free. | Fast soothing relief from heartburn.
Helps to prevent the stomach contents including acid from flowing back up into the esophagus (food pipe), relieving heartburn symptoms | Active ingredient: Paracetamol 500mg
Children 6 to 11 years: 1/2-1 caplet (250mg-500mg) taken every 4 to 6 hours as required. Do not take more than 2000mg paracetamol per day or do not take more than 4 caplets per day
Adult or Children over 12 years.: 1-2 caplets (500mg-1000mg) taken every 4 to 6 hours as required. Do not take more than 4000mg paracetamol per day or do not take more than 8 caplets per day |
Reviews
There are no reviews yet.